Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Face and leg subcutaneous fat loss
Dec 20, 1999

The only answer to this type of wasting that I have seen is that it won't come back...or see a dermatoligist. How about something that we can take to sacrifice instead of this fat like L-Glutamine? or vitamins? And does anyone know if it is the HIV or meds that is contributing to this loss?

Mike

Response from Dr. Dieterich

Dear Mike, The latest theory is mitochondrial toxicity. If that is true then supplements with coenzyme Q, l-carnitine or riboflavin may help. Happy Holidays. Douglas T. Dieterich, M.D.


Previous
What Kind of Diarrhea IS THIS?
Next
Misquito Bites and HIV Therapy

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement